# SDR CA140707013

- Difficulty date: July 4, 2014
- Submitted: March 12, 2015
- Operation: General aviation
- Make and model: Beech 200BEECH
- Aircraft time: 18,979 hours
- Engine: Pwa PT6A41
- System (JASC): 7300 · Engine Fuel and Control
- Part: Pump
- Part number: 476284
- Condition: Corroded
- Location: Fuel Drain
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING PHASE 2 INSPECTIONS, THE NR 1 ENGINE FUEL DRAIN COLLECTOR PUMP WAS FOUND CORRODED ON INSIDE OF TANK WITH WATER .
